Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Zoloft for about 10 years with no previous side effects. During the last 6 months, I have suddenly started having seizure-like episodes (do not lose consciousness) about 1 1/2 hours after I take my Zoloft at night. I have been tested for epilepsy and do not have it. The doctors do not know why I am getting these episodes although, one doctor in the ER thought it might be due to medication. Is it possible that I could suddenly be sensitive to Zoloft after years of taking it without any ill effects?????

Loading...

There is a possibility that your body has developed tolerance to the medication especially since you have been using it for ten years already. There are many who have experienced worsening of their symptoms as a result of tolerance to the drug, Some have even filed Zoloft lawsuit because they were greatly affected by it.
Reply

Loading...